Heart Disease Community
Joint pain from Lipitor
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Joint pain from Lipitor

My 55 year old husband was diagnosed with calcification in one of his arteries in March of this year. He is very athletic always kept himself extremely fit.  He was put on a dose of Lipitor of 20 mg and developed joint pain.  His doctor reduced the amount to 10 mg.  Now he is still experiencing extreme joint pain in his hip and has swelling of a finger joint and has injured his knee somehow without his knowledge. He has gone from a strong fit man to someone who hobbles around in less than 4 months.   Is the Lipitor doing damage to his joints as well as causing pain?  Is there any other medication with less side effects?  Thanks
Related Discussions
Post a Comment
To
Top Heart Disease Answerers
159619 tn?1318997813
Blank
Salt Lake City, UT
11548417 tn?1440481484
Blank
Netherlands
Avatar universal
Blank
Avatar universal
Blank
Avatar universal
Blank
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
1236893 tn?1408490528
Blank
Neck Pain Treatment QUICK FIX
22 hrs ago by gymdandee
1236893 tn?1408490528
Blank
Israeli researchers find way to det...
23 hrs ago by gymdandee
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
Jul 25
Heart Disease Community Resources